Alert archive / Kentucky / River Flood Warnings in 2013

River Flood Warning 39, NWS Louisville, KY

December 22, 2013Hardin County, Nelson County, Kentucky

NWS Louisville, KY issued this river flood warning at Dec 22, 2013, 11:03 AM EST for Hardin County, Nelson County, Kentucky. It took effect at Dec 24, 2013, 1:00 AM EST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Dec 22, 2013, 11:03 AM EST (16:03 UTC)
In effect from
Dec 24, 2013, 1:00 AM EST
Expired
Dec 24, 2013, 1:00 PM EST
In force
12 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, KY, Nelson County, KY

The radar

The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rolling Fork River near Boston (BSNK2).

Action stage
33 ft
Minor stage
35 ft
Moderate stage
42 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WGUS43 KLMK 221603
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1103 AM EST SUN DEC 22 2013

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rolling Fork River near Boston

affecting the following counties in Kentucky...Hardin...Nelson.

.Heavy rain last night is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued tomorrow.

&&

KYC093-179-231603-
/O.NEW.KLMK.FL.W.0039.131224T0600Z-131224T1800Z/
/BSNK2.1.ER.131224T0600Z.131224T0600Z.131224T1200Z.NO/
1103 AM EST SUN DEC 22 2013

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rolling Fork River near Boston.
* from late Monday night to Tuesday afternoon.
* At 10:30 AM Sunday the stage was 27.4 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Tuesday morning.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 34.9  
  feet on Jan 26 1999.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
2 follow-up statements
486 
WGUS83 KLMK 231525
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1025 AM EST MON DEC 23 2013

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Never attempt to cross any flooding roads. This is 
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
 
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

The next statement will be issued by Monday evening.

&&

KYC093-179-240525-
/O.EXT.KLMK.FL.W.0039.131224T0600Z-131225T0300Z/
/BSNK2.1.ER.131224T0600Z.131224T0600Z.131224T0600Z.NO/
1025 AM EST MON DEC 23 2013

The Flood Warning continues for
  the Rolling Fork River near Boston.
* from late tonight to Tuesday evening.
* At  9:30 AM Monday the stage was 32.6 feet. 
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight Tuesday.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 35.2  
  feet on Feb 8 2008.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
567 
WGUS83 KLMK 231922
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
222 PM EST MON DEC 23 2013

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston
 
affecting the following counties in Kentucky...Hardin...Nelson.

KYC093-179-231952-
/O.CAN.KLMK.FL.W.0039.000000T0000Z-131225T0300Z/
/BSNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
222 PM EST MON DEC 23 2013

The flood warning is cancelled for
  the Rolling Fork River near Boston.
* At  1:30 PM Monday the stage was 32.9 feet. 
* Flood stage is 35.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  33.5 feet this evening. 


&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 This will be the last statement for this event.

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 22, 9:56 AM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 22, 9:56 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 AM EST Sun Dec 22 2013

...Forecast Update...
Issued at 953 AM EST Sun Dec 22 2013

Most of the precipitation has moved through the area this morning
with the exception of some light showers over east central Kentucky.
These should be moving out over the next hour. Updated the forecast
to decrease pops over the next couple of hours before going dry for
the afternoon hours. Also adjusted the temps/dewpoints based on
current obs.

.SHORT TERM (Now through Monday)...
Issued at 300 AM EST Sun Dec 22 2013

The synoptic pattern early this morning features a broad, deep
trough across the central CONUS, with a downstream ridge across the
far eastern seaboard.  This trough will build east into the Ohio
Valley through the short term period, bringing one additional shot
of some light precipitation tonight.

The severe QLCS that rolled through earlier has quickly pushed east
across KY and weakened.  This system was quite impressive, bringing
a few instances of 70+ MPH measured winds as multiple bowing
segments developed along the line.  Some stratiform rain continues
across much of the region this morning, but will quickly move out by
mid to late morning as the surface cold front finally sweeps
through.  Will keep the Flood Watch intact due to the ongoing flood
issues, but any additional rainfall amounts will be quite light.  As
of 3AM, the cold front could be seen on reflectivity as a fine line
across Ohio County northeast to Washington County, IN.  This front
will progress to the east this morning, bringing much cooler
temperatures in it's wake.  Highs today will be in the morning,
dropping into the 40s and 50s through the daylight hours as cold air
advection ramps up.

Another wave will eject out of the longwave trough tonight.  The
main forcing for ascent with this wave will be across southern
Indiana, but the better deep moisture will reside across southern
and eastern KY.  This may lead to two areas of very light
precipitation, one across southern IN/northern KY under the best
forcing, and another across southern/eastern KY near the deepest
moisture.  Forecast soundings show that this precipitation will
likely fall as some light rain, but soundings are marginal enough
that some light snow mixing in cannot be ruled out.  Either way, no
accumulations or impacts are expected.

Much drier air will finally move in on Monday, ending precipitation
chances.   A secondary surge of cold air will infiltrate the Ohio
Valley, meaning highs on Monday will remain confined to the 30s and
lower 40s.

.LONG TERM (Monday Night through Saturday)...
Issued at 316 AM EST Sun Dec 22 2013

Monday Night through Wednesday Night...

Latest suite of deterministic and ensemble guidance remains in
pretty good agreement through this portion of the forecast period.
Upper trough is forecast to swing through the Great Lakes and the
northern Ohio Valley in the early part of the period.  This trough
is forecast to lift northeastward into New England by Tuesday
afternoon with the flow aloft going zonal across our region for
Christmas Eve and into Christmas Day.  At the surface, high pressure
is forecast to build into the region from the Midwest and then drift
southeastward across the forecast area.  Sensible weather will be
dry conditions with cold temperatures expected.

Lows Monday night are expected to drop into the middle to upper
teens across southern Indiana and the northern half of Kentucky.
Southern Kentucky should see temperatures drop to around 20-22
degrees.  For Tuesday, the guidance in the last few days has been
trending slightly colder on each run.  The multi-model consensus
continues to come down as well and in turn, we have lowered
temperatures a bit.  Highs Tuesday only look to warm into the lower
to middle 20s across southern Indiana and northern Kentucky.  Middle
to perhaps some upper 20s will be possible across southern
Kentucky.  Christmas Eve looks will be cold as well with lows in the
upper teens to the lower 20s.  Christmas day looks cooler as well
with highs mainly in the upper 30s in the north with highs in the
lower 40s down across southern KY.  Lows Wednesday night look to
cool into the middle 20s.

Thursday through Saturday...

In the longer term, the multi-model consensus suggests that a
progressive flow aloft will continue across the eastern US.  Several
trough and ridge axes will swing through the region during this
period.  With each trough passage, we'll likely see a re-reinforcing
shot of colder air.  The first of these upper troughs look to swing
through the region later on Thursday.  Without a substantial
southerly flow kicking up ahead of this feature, it looks as if it
will be more moisture starved than in previous forecasts.  Most of
the guidance has lowered PoPs and we have trended PoPs down as well
due to the fact that much of the forcing will be concentrated well
to our north.  Enough moisture may be available for a few snow
flurries Thursday night across our northern areas.

Secondary wave looks to swing through Friday night and Saturday.
However, this wave will have little moisture to work with and
generally bring another dry front with a reinforcing shot of colder
air from the north.

Highs Thursday look to warm into the upper 30s to the lower 40s, but
readings will take a tumble on Friday with highs only warming into
the lower to middle 30s.  Highs Saturday look to warm into the
middle to upper 30s. Overnight lows through the period look to cool
into the 20s.  These numbers are right down the middle of the
guidance envelope and are very close to the multi-model consensus
which has been verifying well lately.

Just beyond the forecast period, there some signals within the data
that suggest that a more active weather period may emerge by early
next week (around 12/30).  The signals point out that some
amplification of the upper pattern will take place with a fast
moving wave scooting through the Ohio Valley. With cold air in
place, this could bring a period of light wintry weather to the
region.  This will be something to watch over the coming week.

&&

.AVIATION (12Z TAF Update)...
Updated at 608 AM EST Sun Dec 22 2013

The highly advertised cold front continues to slowly push through
the terminals this morning.  As of this writing, it had just passed
through KSDF and KBWG.  Behind this front, an expansive layer of IFR
stratus has developed.  Guidance tries to keep it out of KSDF and
KBWG, but the latest trends suggest a decent likelihood of it
getting into these sites.  Will monitor trends and make a last
minute decision on whether or not to include IFR cigs for a few
hours this morning.  Conditions should improve by this afternoon and
have brought all sites up to VFR.  However, this may be a bit too
optimistic as MVFR cigs could hang on for much of the afternoon.

Another disturbance will approach the region tonight, bringing
another shot at some lower cigs and perhaps a few showers.  The best
potential for any precip looks to be at KLEX.  All sites look to get
in on some lower cigs once again, perhaps fuel-alternate or even
lower as this system slides through.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....KJD
Long Term......MJ
Aviation.......KJD
Hazardous weather outlook, Dec 22, 10:25 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 AM EST SUN DEC 22 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1025 AM EST SUN DEC 22 2013 /925 AM CST SUN DEC 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

LIGHT TO MODERATE RAIN WILL MOVE OUT EARLY THIS MORNING...BUT ANY
ONGOING FLOODING WILL LIKELY LINGER INTO THE LATE MORNING HOURS.
USE CAUTION WHILE OUT DRIVING THIS MORNING AS SOME ROADWAYS MAY
STILL BE AFFECTED BY HIGH WATER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ/EER

In the hours before

Local storm report, Dec 22, 9:38 AM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     1 NE FLOYDS KNOBS       38.32N  85.86W
12/21/2013                   FLOYD              IN   TRAINED SPOTTER

            TREE WAS DOWN LAST NIGHT ALONG PAOLI PIKE JUST SOUTH OF
            BUFFALO TRAIL.

&&

EVENT NUMBER LMK1300719

RJS
Local storm report, Dec 22, 10:17 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     GLASGOW                 36.99N  85.92W
12/21/2013  E70 MPH          BARREN             KY   TRAINED SPOTTER

            HIGH WINDS LASTED A COUPLE MINUTES FOLLOWED BY
            TORRENTIAL DOWNPOUR.

&&

EVENT NUMBER LMK1300720

RJS
Local storm report, Dec 22, 10:20 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     TSTM WND DMG     CYNTHIANA               38.39N  84.30W
12/21/2013                   HARRISON           KY   BROADCAST MEDIA

            RELAYED REPORT OF DAMAGE TO A DOUBLE-WIDE AS THE STORMS
            MOVED THROUGH LAST NIGHT. HAD POWER LINES IN THE
            KITCHEN.

&&

EVENT NUMBER LMK1300721

RJS
Local storm report, Dec 22, 10:30 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
12/21/2013                   CRAWFORD           IN   TRAINED SPOTTER

            PINE TREE BLOWN OVER. MAY HAVE BEEN EASIER TO FALL
            BECAUSE OF THE SATURATED GROUNDS.

&&

EVENT NUMBER LMK1300722

RJS
Local storm report, Dec 22, 10:58 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     FLASH FLOOD      1 WNW NEW HOPE          37.64N  85.53W
12/22/2013                   NELSON             KY   COUNTY OFFICIAL

            HAD A SWIFT WATER RESCUE ON DEE HEAD ROAD AT THE
            BRIDGE.

&&

EVENT NUMBER LMK1300723

RJS
Local storm report, Dec 22, 11:02 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 AM EST SUN DEC 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     2 NNW BRECKINRIDGE      38.46N  84.38W
12/21/2013                   HARRISON           KY   EMERGENCY MNGR

            TWO BARNS DAMAGED...A GARAGE...AND A ROOF ON A DOUBLE
            WIDE. SEVERAL TREES SNAPPED ON DUTCH CHAPEL ROAD.

&&

EVENT NUMBER LMK1300724

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:24 PM ESTSpecial Weather StatementLMKHancock, Ohio41 min
Dec 21, 7:36 PM ESTSevere Thunderstorm WarningLMKHancock, Ohio29 min
Dec 21, 8:00 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio30 min
Dec 21, 8:25 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade, Ohio35 min
Dec 21, 8:40 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Jefferson, Meade and 2 more30 min
Dec 21, 9:00 PM ESTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Ohio4 hr
Dec 21, 9:10 PM ESTSpecial Weather StatementLMKBullitt, Hardin, Henry, Jefferson, Oldham, Trimble30 min
Dec 21, 9:17 PM ESTSpecial Weather StatementLMKBreckinridge, Hancock, Ohio43 min
Dec 21, 9:23 PM ESTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble32 min
Dec 21, 9:36 PM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Simpson, Warren39 min
Dec 21, 9:46 PM ESTFlash Flood WarningLMKJefferson, Oldham4 hr
Dec 21, 9:51 PM ESTSpecial Weather StatementLMKBreckinridge, Grayson, Hardin, Meade44 min
Dec 21, 10:01 PM ESTAreal Flood AdvisoryLMKButler, Logan3 hr
Dec 21, 10:11 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Grayson, Green, Hart and 3 more29 min
Dec 21, 10:12 PM ESTSpecial Weather StatementLMKBullitt, Hardin, Jefferson, Larue, Oldham43 min
Dec 21, 10:24 PM ESTSevere Thunderstorm WarningLMKBullitt, Grayson, Hardin, Hart, Henry, Jefferson and 7 more31 min
Dec 21, 10:36 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Green, Hart, Metcalfe, Monroe and 1 more29 min
Dec 21, 10:49 PM ESTSevere Thunderstorm WarningLMKAnderson, Boyle, Franklin, Harrison, Henry, Larue and 9 more31 min
Dec 21, 10:53 PM ESTTornado WarningLMKGreen, Hart, Taylor22 min
Dec 21, 10:58 PM ESTFlash Flood WarningLMKHenry, Trimble5 hr
Dec 21, 11:03 PM ESTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Cumberland, Green and 4 more42 min
Dec 21, 11:04 PM ESTAreal Flood AdvisoryLMKEdmonson, Grayson, Hardin, Hart, Larue3 hr
Dec 21, 11:15 PM ESTSevere Thunderstorm WarningLMKAnderson, Bourbon, Boyle, Casey, Fayette, Franklin and 10 more30 min
Dec 21, 11:29 PM ESTSevere Thunderstorm WarningLMKCasey, Clinton, Cumberland, Lincoln, Russell31 min
Dec 21, 11:34 PM ESTSevere Thunderstorm WarningLMKBourbon, Boyle, Casey, Clark, Fayette, Garrard and 5 more41 min
Dec 21, 11:46 PM ESTTornado WarningLMKBoyle, Clark, Garrard, Jessamine, Madison19 min
Dec 21, 11:48 PM ESTFlash Flood WarningLMKGrayson3 hr
Dec 21, 11:57 PM ESTFlash Flood WarningLMKHardin, Larue4 hr
Dec 21, 11:59 PM ESTSevere Thunderstorm WarningLMKClinton, Russell21 min
Dec 22, 12:10 AM ESTSevere Thunderstorm WarningLMKClark, Garrard, Madison20 min
Dec 22, 12:18 AM ESTAreal Flood AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 28 more3 hr
Dec 22, 12:52 AM ESTRiver Flood WarningLMKOhio56 hr
Dec 22, 1:03 AM ESTAreal Flood WarningLMKBreckinridge, Hancock, Meade, Ohio9 hr
Dec 22, 1:45 AM ESTAreal Flood WarningLMKJefferson, Oldham9 hr
Dec 22, 2:39 AM ESTAreal Flood WarningLMKGrayson7 hr
Dec 22, 3:24 AM ESTAreal Flood AdvisoryLMKAdair, Allen, Barren, Bullitt, Cumberland, Edmonson and 12 more4 hr
Dec 22, 3:27 AM ESTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more5 hr
Dec 22, 3:55 AM ESTAreal Flood AdvisoryLMKHardin, Larue4 hr
Dec 22, 3:57 AM ESTAreal Flood WarningLMKHenry, Trimble6 hr
Dec 22, 9:51 AM ESTRiver Flood WarningLMKBourbon14 hr
Dec 22, 10:18 AM ESTAreal Flood AdvisoryLMKHancock, Ohio4 hr
Dec 22, 10:52 AM ESTRiver Flood WarningLMKButler, Warren4 days
Dec 22, 10:52 AM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio47 hr

Nearby

River Flood Warnings in Kentucky, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.